# SDR SWAA2018021519673

- Difficulty date: January 2, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A1201
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE SHEAR TIE CORRODED AT BS 727B, LBL 19.  R & R THE SHEAR TIE IAW SRM AND DWG.
